Über einen Satz von Witte.

Roland Lemmert

Mathematische Zeitschrift (1975)

  • Volume: 145, page 289-300
  • ISSN: 0025-5874; 1432-1823

How to cite


Lemmert, Roland. "Über einen Satz von Witte.." Mathematische Zeitschrift 145 (1975): 289-300. <http://eudml.org/doc/172291>.

author = {Lemmert, Roland},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {289-300},
title = {Über einen Satz von Witte.},
url = {http://eudml.org/doc/172291},
volume = {145},
year = {1975},

AU - Lemmert, Roland
TI - Über einen Satz von Witte.
JO - Mathematische Zeitschrift
PY - 1975
VL - 145
SP - 289
EP - 300
LA - ger
UR - http://eudml.org/doc/172291
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.